# SDR DALA2021063003596

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 13,493 hours, 1,241 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 AFTER LANDING GEAR EXTENSION BRAKES PART ALTN + EMER BRK FAULT ECAM. CORRECTIVE ACTION: SEL VALVE-ALTN BRK, GREEN NOTED LATCHED.BITE TEST OF BSCS SYS TEST C/OUT. MESSAGE CLEARED. (7612786)
